# SDR ARWR961425

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5705593504
- Condition: Corroded
- Location: Fs 380 L29r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FS 380, L29R, FORWARD BASKET DOOR RT JAMB, HAS CORROSION.  CUT OUT DAMAGED AREA, FABRICATED REPAIR ANGLES IAW DER ARW 950178-0067.  INSTALLED REPAIR PER DER ARW 950178-0067.  (X)
